# SDR ABXA9500931

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290501
- Condition: Broken
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OUTER PANE OF CAPTAIN'S WINDSHIELD SHATTERED AT FL 330, DURING CLIMB TO FL350.  CREW DECLARED AN EMERGENCY AND LANDED AT IAH WITHOUT FURTHER INCIDENT.  REPLACED WINDSHIELD IAW DC-9 MM 56-10-2.
